Having as a model the metric contact case of V. Brînzănescu; R. Slobodeanu, we study two similar subjects in the paracontact (metric) geometry: a) distributions that are invariant with respect to the structure endomorphism $\varphi $; b) the class of vector fields of holomorphic type. As examples we consider both the $3$-dimensional case and the general dimensional case through a Heisenberg-type structure inspired also by contact geometry.
Paracontact metric manifold, invariant distribution, paracontact-holomorphic vector field
CRASMAREANU, MIRCEA and PISCORAN, LAURIAN IOAN
"Invariant distributions and holomorphic vector fields in paracontact geometry,"
Turkish Journal of Mathematics: Vol. 39:
4, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss4/2